# SDR QXEA200601014

- Difficulty date: April 17, 2006
- Submitted: April 18, 2006
- Operation: Air carrier
- Aircraft: N414QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4061
- Aircraft time: 5,170 hours, 4,811 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Deice System
- Condition: Warning Light
- Location: Wings
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PDX FLIGHT NR 2308: DURING APPROACH, THE DEICE PRESSURE CAUTION LIGHT CAME ON.  RUNNING THE CHECKLIST DID NOT SOLVE THE PROBLEM.  DEICE PRESSURE GAUGE SHOWED BOOT SEGMENTS SECOND INBOARD FROM WINGTIP INFLATED.  MAINTENANCE C/W FUNCTIONAL TEST OF AIRFRAME PNEUMATIC DEICING SYSTEM PER AMM TASK 30-11-00-720-801, TR 30-047.  NO DEFECTS NOTED.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
